# SDR DHL2000803102

- Difficulty date: January 13, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP LOWER SKIN DEFORMED AT XN 5.000 BETWEEN L/E AND TRAILING EDGE.  REMOVED SKIN, FABRICATED NEW SKIN IAW SRM 57-7-1 PAGE 2.  REF BOEING FAX SEU-XXX-00-0003 H 31, JAN 2000.  PERFORMED ANTI CORROSIVE TREATMENT IAW SRM 51-1-8 PAGE 11.  INSTALLED NEW SKIN BETWEEN L/E AND T/E ON LT INBD FLAP IAW SRM 51-1-21 PAGE 6 FIG 33A.
